# SDR F3LA2023111000202

- Difficulty date: October 31, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N328FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8118
- Aircraft time: 18,043 hours, 7,979 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347267820200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 50012739733-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  FOUND FLOOR BEAM Y-1162.5 FR 68-69 CORRODED REPLACEMENT REQUIRED AS PER SRM 53-41-14-283-009 REV. 38.   REPLACED FLOOR BEAM Y-1162.5 AT FR68-69 AS PER SRM 51-72-11-911-001 REV 38.  MX ACTION IS ACCEPTABLE.
